MAUDE Adverse Event Report: ARTHREX, INC. IMPLANT SYSTEM,CPR VIPER; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. IMPLANT SYSTEM,CPR VIPER; POLYETHYLENE SYNTHETIC SUTURE
Model Number IMPLANT SYSTEM,CPR VIPER
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 02/14/2024, it was reported by a sales representative via phone that an ar-8692ds cpr viper suture tape hook broke off when trying to get underneath plantar plate.All fragments removed.No delay to case.Procedure completed using spare viper kit.This occurred during use in a case with no patient effect.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex concluded that the most likely cause of the reported failure is user error including using the device to get access underneath the plantar plate.The complaint allegation was not confirmed.The device was not received for evaluation, and no evidence of the failure was received.

Brand Name
IMPLANT SYSTEM,CPR VIPER
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18817155
Report Number1220246-2024-01240
Device Sequence Number4320088
Product Code GAT
UDI-Device Identifier00888867190986
UDI-Public00888867190986
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPLANT SYSTEM,CPR VIPER
Device Catalogue NumberAR-8692DS
Device Lot Number3018128401
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2024
Supplement Date Received by Manufacturer05/15/2025
Initial Report FDA Received Date03/01/2024
Supplement Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown